# SDR CALA2024093000704

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 111,807 hours, 23,665 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Screen
- Part number: ED101208SD
- Condition: Faulted
- Location: Bleed Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2  ON E2 AT 9OCLOCK POSITION. DISCOVERED MISSING ATTENUATOR SCREEN.  EWR REPORTED E1 LEFT BLEED VALVE ATTENUATION SCREEN IS MISSING. NO IDEA WHEN IT MAY HAVE DEPARTED THE ENGINE.  IT MEASURES APPROX 6 INCH DIAMETER (28.27 INSQ).  PER THE GMM 2-30-95 THIS IS A CAT 1 PDA.
